# SDR CALA2025030400476

- Difficulty date: March 3, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N76502
- Make and model: Boeing 737824
- Aircraft serial: 31603
- Aircraft time: 57,724 hours, 21,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INBOUND EMERGENCY LIGHT TESTING, THE RH AFT OVERWING ESCAPE LIGHT WAS INOP SUPPORT TASK NSA EMX NR 00040 REMOVED AND REPLACED R/H AFT OVERWING ESCAPE LIGHT LAMP, OPS CHECK GOOD IAW B737-800 AMM 33-51-04.
